# SDR SWIA200312077

- Difficulty date: June 6, 2003
- Submitted: June 10, 2003
- Operation: Air carrier
- Aircraft: N217SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120286
- Aircraft time: 24,234 hours, 32,543 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3431001001
- Part serial: 0166
- Condition: Failed
- Location: Nacelle Flap
- Part time: 8,141 hours, 10,569 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

SHORTLY AFTER SELECTING FLAPS 15 DEGREES FOR LANDING, RECEIVED A FLAP DISAGREEMENT ON THE INBOARD & NACELLE FLAPS.  WITHIN A FEW SECONDS, LOST THE ENTIRE BLUE HYD SYSTEM AS NOTED BY NO FLUID QUANTITY AND SUBSEQUENT WARNING LIGHTS.  INSTALLED SERVICEABLE HYD ACTUATOR ON RT NACELLE FLAP.  OPS CHECK AND LEAK CHECKS GOOD IAW 27-50-00.
